# SDR CALA2024071602047

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 23,737 hours, 8,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 RH AFT EMERGENCY AISLE LIGHTS INOP R/R POWER SUPPLY & BATTERY IAW AMM 33-51-06. OPS CK GOOD PARTS USED:  99-3351-3-0015,QTY :1  29-3351-3-0031,QTY :1 PARTS USED:  99-3351-3-0015,QTY :1  29-3351-3-0031,QTY :1
